IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/440

Title: Paracompact Spaces and Radon Spaces
Authors: Rodriguez-Salinas, Baltasar
Keywords: Radon Spaces
Paracompact
Weak Topology
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 2, (1999), 103p-114p
Abstract: We prove that if E is a subset of a Banach space whose density is of measure zero and such that (E, weak) is a paracompact space, then (E, weak) is a Radon space of type (F ) under very general conditions.
URI: http://hdl.handle.net/10525/440
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol25-num2-1999-p103-p114.pdf468.31 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback